“What preparation should I make If I decide to come to here for the treatment?”. Many foreign patients will ask the question. Now, everything is listed below. Any questions, please call me directly, (+8613633219293). I am glad to help you.Read More >>
Many patients with kidney disease who are on dialysis complain that they have often have diarrhea. They want to know that is it relevant to dialysis? Does dialysis cause diarrhea?
Many patients with dialysis will suffer from complications on dialysis, such as nausea, vomiting and diarrhea. They are all digestive and gastrointestinal disorders. Diarrhea is indeed a troublesome disease. There are many causes of diarrhea.
Dialysis is usually the replacement method for patients with kidney failure. It helps kidney filtrate waste product and sustain the lifespan of patients. However, it can not help kidney with electrolyte balance. So the calcium, potassium, phosphorus, sodium disorder can cause gastrointestinal problems. As a consequence, diarrhea will occur.
Another possible cause of diarrhea is the intestinal bacteria disorder, which may be caused by dialysis. The intestinal bacteria can help people absorb the nutritions and promote digestion. When patients on dialysis, the balance of these bacteria will be disturbed and diarrhea will appear as a result of digestive disorder.
If you have diabetes at the same time, you are more likely to be attacked by diarrhea. Diabetes will slow down the movement of the food through the intestine tract and cause bacteria disorder, leading to diarrhea.
Diarrhea can also be a side-effect of antibiotics. Patients on dialysis may be supplied with antibiotics, which can wipe out the beneficial bacteria in the intestine tract, causing diarrhea.
The aboves are the possible causes of diarrhea with dialysis. If you are suffering from heavy diarrhea, do talk to your doctor and nurses. You can also talk to the online doctors, they will make you some suggestions.
The best way to heal diarrhea is to improve the kidney function. The reduction of kidney function is the root cause of diarrhea of patients with kidney disease. I suggest you to do Micro-Chinese Medicine Osmotherpay, which aims at improving kidney function and with no side-effects. What’s more, with this therapy, you can reduce the times of dialysis, and at last you can even get rid of dialysis.
Since you know dialysis causes diarrhea, you should communicate with your doctor for proper treatment. Or you can send an email to email@example.com, and the kidney doctor will offer you some useful suggestions. Hope you get better soon!